# SDR REXA2022120802692

- Difficulty date: November 7, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294S
- Condition: Corroded
- Location: Bs 333 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE @ FS 333; STGR 22R IS CORRODED BEYOND LIMITS. REMOVED AND REPLACED STRINGER SPLICE @ FS 333; STGR 22R
